MathSciNet Relay Station
MathSciNet bibliographic data
MR2320646 (2008h:17026) 17B63 (16R10 17B01 20C30)
Mishchenko, S. P.; Petrogradsky, V. M.; Regev, A. Poisson PI algebras. Trans. Amer. Math. Soc. 359 (2007), no. 10, 4669–4694.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement